# SDR AALA20091229DFW08

- Difficulty date: December 27, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 36,308 hours, 4,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR EMERGENCY LIGHT BROKEN AND MISSING LENS.  REPLACED LIGHT ASSEMBLY.
